# SDR RMXA2011122893230

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N671PC
- Make and model: Pilats PC1245
- Aircraft serial: 671
- Aircraft time: 3,227 hours
- Engine: Pwa PT6A67B
- Engine time: 3,227 hours
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 02103500
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ON APPROACH, JUST AFTER TOUCH DOWN THE RT MAIN TIRE BLEW.  THE ACFT CAME TO A COMPLETE STOP WITHOUT DAMAGE.  AFTER FURTHER INSPECTION OF THE TIRE, IT WAS NOTED THAT THERE WAS A FLAT SPOT ON THAT TIRE AND HAD SEPARATED AT THE CENTER OF THAT FLAT SPOT. THE LT TIRE WAS NOT FLAT SPOTTED AND WAS IN GOOD SERVICEABLE CONDITION.  AFTER INSPECTION OF THE RT MLG ASSY, AXLE, AND BEARINGS; THE WHEEL WAS SWAPPED OUT FOR A SERVICABLE WHEEL THAT HAD BEEN NDT INSPECTED, AND NEW TIRE.  NOTE: BEARINGS WERE CLEANED, INSPECTED, AND PACKED WITH FRESH GREASE PRIOR TO REASSEMBLY.  AFTER COMPLETION OF THIS PROCESS A SECONDARY MX CHECK WAS COMPLIED WITH AND ACFT WAS RTS.
